# SDR QXEA2021050300211

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 45,406 hours, 48,257 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED SMOKE & FIRE SHOOTING OUT APU EXHAUST FOR A FEW SECONDS AFTER START UP. PLACED APU ON MEL. 5/1/21 PERFORMED OPS CHECK OF APU PER AMM TASK 49-00-00-710-801. OPS CHECK GOOD. STARTED 2 ADDITIONAL TIMES- NO SMOKE OR FLAMES NOTED. INTERROGATED CDS AND FOUND NUMEROUS IGNITER A AND IGNITER B OPEN FAULTS. REPLACED BOTH IGNITER PLUGS PER AMM TASKS 49-40-04-000-801 AND 49-40-04-400-801. OPS CHECK GOOD. CLEARS MEL. RETURNED TO SERVICE.
